Alert archive / Wyoming / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 39, NWS Cheyenne, WY

June 6, 2010Carbon County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 6, 2010, 3:28 PM MDT for Carbon County, Wyoming. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2010, 3:28 PM MDT (21:28 UTC)
Expired
Jun 6, 2010, 3:55 PM MDT
In force
27 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Carbon County, WY

The radar

The Cheyenne radar (KCYS), 163 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2010-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2010-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2098 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

019 
WUUS55 KCYS 062128
SVRCYS
WYC007-062215-
/O.NEW.KCYS.SV.W.0039.100606T2128Z-100606T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
328 PM MDT SUN JUN 6 2010

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CARBON COUNTY IN SOUTH CENTRAL WYOMING...

* UNTIL 415 PM MDT

* AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHEAST OF SINCLAIR...OR 11 MILES SOUTHEAST OF RAWLINS...AND
  MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COAD MOUNTAIN...HANNA...ELK MOUNTAIN...ARLINGTON...MEDICINE BOW...
  I-80 EXIT 235...I-80 EXIT 255 AND I-80 EXIT 267.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 220 AND
278.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4214 10619 4148 10610 4159 10711 4177 10714
TIME...MOT...LOC 2128Z 263DEG 49KT 4170 10699
WIND...HAIL 60MPH 1.00IN

$$
1 follow-up statement
070 
WWUS55 KCYS 062155
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
355 PM MDT SUN JUN 6 2010

WYC007-062205-
/O.CAN.KCYS.SV.W.0039.000000T0000Z-100606T2215Z/
CARBON WY-
355 PM MDT SUN JUN 6 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CARBON COUNTY IS 
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4214 10619 4148 10610 4159 10711 4177 10714
TIME...MOT...LOC 2155Z 263DEG 49KT 4174 10650

$$

DAUGHERTY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:55 PM MDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 6, 1:55 PM MDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
155 PM MDT SUN JUN 6 2010

.SHORT TERM...TONIGHT THROUGH TUESDAY...SHOWERS AND THUNDERSTORMS
ARE INCREASING IN COVERAGE THIS AFTERNOON AS THE ATMOSPHERE IS
BECOMING INCREASINGLY UNSTABLE. THE STORMS ARE BASED MAINLY OVER
THE HIGHER TERRAIN ATTM WITH SOME RETURNS SHOWING UP ALONG THE
BOUNDARY THAT IS EXTENDING FROM SOUTHEAST ALBANY COUNTY INTO
SOUTHEAST GOSHEN COUNTY WHERE STRONGEST MOISTURE CONVERGENCE IS
OCCURRING. DEEP CONVECTION IS ALSO FORMING ON THE EASTERN EDGE OF
THE MOISTURE PLUME IN THE SOUTHCENTRAL NEBRASKA PANHANDLE BUT
NOTHING SUBSTANTIAL IS EVIDENT AT THIS TIME. BASED ON THESE TRENDS
FROM SATELLITE AND RADAR...THE FORECAST FOR THE REMAINDER OF TODAY
REMAINS ON TRACK FROM THIS MORNINGS UPDATE AND CONTINUE TO EXPECT
SEVERE WEATHER ALONG THE LARAMIE RANGE AND SOUTH OF A LINE FROM
DOUGLAS TO ALLIANCE THROUGH LATE THIS EVENING.

A STRONGER SHORTWAVE WILL APPROACH THE ROCKIES TOMORROW AND TOMORROW
NIGHT...AND FLOW ALOFT WILL BEGIN TO BACK TO THE SOUTHWEST. THIS
FEATURE...COMBINED WITH A WEAKER WAVE MOVING ACROSS THE UTAH AND
COLORADO DURING THE DAY WILL DEEPEN THE SURFACE LOW OVER EASTERN
COLORADO. WILL SEE LLVL WINDS RESPOND TO THE DEEPENING LOW...WITH
EASTERLIES OVER THE NEBRASKA PANHANDLE AND INTO SOUTHEASTERN
WYOMING WITH NORTHWEST WINDS WEST OF THE LARAMIE RANGE. THE TRACK
OF THE LOW SEEMS TO HAVE SLOWED A BIT SINCE YESTERDAYS MODEL RUNS
SO MAY SEE A MORE PROLONGED TIME PERIOD OF INCREASED INSTABILITY
FROM THE LARAMIE RANGE EAST...AND THUS A BETTER CHANCE FOR SEVERE
WEATHER AS THE LLVL WINDS CONVERGE AGAINST THE LARAMIE RANGE AND
ON THE NORTH SIDE OF THE SFC LOW. AGAIN...HAIL AND DAMAGING WINDS
WILL BE THE MAIN THREAT WITH THE BEST CHANCE FROM THE LARAMIE
RANGE EAST AND SOUTH OF A LINE FROM WHEATLAND TO ALLIANCE. MODELS
SHOW THE SFC LOW PICKING UP SPEED THROUGH THE NIGHT MOVING INTO
WESTERN KANSAS BY 12Z TUESDAY. SHOWERS WILL CONTINUE MONDAY NIGHT
THROUGH TUESDAY MORNING IN THE WAKE OF THE DEPARTING LOW IN
NORTHERLY UPSLOPE FLOW. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS
IS EXPECTED TUESDAY AS SFC HIGH PRESSURE SLIDES TO THE EAST AND
LLVL FLOW BECOMES UPSLOPE AGAIN OUT OF THE SOUTHEAST.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY...
THE SYNOPTIC PATTERN WILL CHANGE LATER THIS WEEK AS THE ZONAL FLOW
ALOFT 12Z TUESDAY AMPLIFIES OVER THE U.S. BY MID WEEK.  THE FLAT
RIDGE AXIS ALOFT WILL BE OVER THE CWA TUESDAY NIGHT AND WEDNESDAY
MORNING.  THE RIDGE THEN MOVES EAST AND AMPLIFIES AS A SHORTWAVE
TROUGH MOVES INTO THE WESTERN PART OF THE NATION AND DEEPENS.  THE
00Z ECMWF AND GFS ARE NOW MORE SIMILAR LATE THIS WEEK WITH THE
MOVEMENT OF THE CLOSED MID AND UPPER LEVEL LOW.  THE OTHER MODELS
CONTINUE TO VARY...LOWERING THE CONFIDENCE SOME IN THE FORECAST.
HPC FAVORS THE MORE CONSISTENT ECMWF ENSEMBLE MEAN.  A SURFACE COLD
FRONT WILL BE SOUTHEAST OF THE CWA BY 12Z TUESDAY WITH COOLER AND
MOIST AIR BEHIND THE FEATURE.  WEDNESDAY WILL BE WARMER WITH A WEAK
SURFACE GRADIENT...FAVORABLE SHEAR AND PRECIPITABLE WATER VALUES
AROUND AN INCH OVER THE EAST PART OF THE CWA.  AT LEAST A SCATTERED
COVERAGE OF STORMS SHOULD DEVELOP OVER THE LARAMIE RANGE AND THEN
MOVE EAST.  WARMER AND DRIER AIR SPREADS OVER THE CWA FOR THURSDAY
AS THE CWA WILL BE ON THE ANTICYCLONIC SIDE OF A STRONG 300 MB JET.
GUSTY SOUTHWESTERLY SURFACE WINDS WILL RESULT OVER THE WYOMING PART
OF THE CWA.  FRIDAY NIGHT AND THROUGH THE WEEKEND THE CWA WILL BE
IMPACTED BY AN UNUSUALLY STRONG STORM SYSTEM.  THE UPPER LOW WILL
MOVE FROM THE NEVADA AND UTAH AREA AT 12Z SATURDAY TO WESTERN
WYOMING AND EASTERN IDAHO 12Z NEXT SUNDAY.  THE ASSOCIATED SURFACE
COLD FRONT WILL MOVE ACROSS THE CWA THURSDAY EVENING WITH COLD AIR
ADVECTION BEHIND THE FRONT.  THE MODEL 700 MB TEMPERATURES COOL TO
AS LOW AS 2C OVER THE WEST PART OF THE CWA NEXT WEEKEND.  ALONG WITH
THE COOLER TEMPERATURES WILL BE GUSTY NORTHERLY SURFACE WINDS AND
FAIRLY WIDESPREAD PRECIPITATION FRIDAY NIGHT AND SATURDAY.  IF
CURRENT MODELS VERIFY...IT COULD EVEN BE COLD ENOUGH FOR SNOW IN THE
HIGHER ELEVATIONS OF THE SNOWY RANGE.  FOR THIS FORECAST WILL TRY TO
DEFINE THE MORE FAVORABLE PERIODS FOR PRECIPITATION AS DISCUSSED
ABOVE.

&&

.AVIATION...FOR 18Z ISSUANCE...VFR CONDITIONS CAN BE EXPECTED IN
LARGE PART THROUGH THE TAF PERIOD. THE EXCEPTION WILL BE THE
DEVELOPMENT OF AFTERNOON AND EVENING THUNDERSTORMS AT ALL
TERMINALS EXCEPT KRWL. EXPECT THESE THUNDERSTORMS TO DEVELOP
INITIALLY ON THE LARAMIE RANGE BEFORE MOVING EAST/SOUTHEAST OUT
ONTO THE WYOMING AND NEBRASKA PLAINS. AREAS OF MVFR CIGS/VSBYS
WILL BE POSSIBLE WITHIN THESE THUNDERSTORMS. A FEW STORMS MAY
BECOME SEVERE LATE THIS AFTERNOON/EARLY THIS EVENING CONTAINING
HAIL AND DAMAGING WINDS. VFR CONDITIONS CAN THEN BE EXPECTED BY
MID/LATE-EVENING THROUGH THE OVERNIGHT.

&&

.FIRE WEATHER...
TEMPERATURES WILL BE UNSEASONABLY WARM OVER THE DISTRICT THROUGH
MONDAY...WITH ISOLATED AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS
A POSSIBILITY. BETTER CHANCES FOR RAIN CAN BE EXPECTED ON MONDAY
NIGHT AND TUESDAY...AND AGAIN FRIDAY THROUGH THE UPCOMING WEEKEND
AS FRONTAL SYSTEMS WILL BE IN THE AREA. MINIMUM RELATIVE HUMIDITIES
WILL REMAIN GENERALLY IN THE 20 TO 30 PERCENT RANGE FOR TODAY
THROUGH WEDNESDAY. MINIMUM RELATIVE HUMIDITIES LOOK TO DIP ON
THURSDAY...SO THIS DAY WILL HAVE TO BE MONITORED AS IT APPROACHES.
THE FRIDAY THROUGH THE UPCOMING WEEKEND CONTINUES TO LOOK
UNSETTLED AND COOL.

&&

.HYDROLOGY...
RIVERS CONTINUE TO RUN HIGH IN MANY OF THE RIVERS AND STREAMS
ORIGINATING IN SIERRA MADRE AND SNOWY RANGES. MODEL FORECASTS
SUGGEST THAT HIGH WATER LEVELS WILL CONTINUE THROUGH AT LEAST THE
UPCOMING WEEK IN THOSE AREAS. SNOW WATER EQUIVALENT VALUES WERE
DROPPING ABOUT AN INCH PER DAY IN THE SNOWY AND SIERRA MADRE
RANGES AS THE SNOW MELT PEAKS. WILL CONTINUE THE FLOOD WARNING
FOR THE NORTH PLATTE RIVER AT SARATOGA AND SINCLAIR AS WELL AS AT
THE ENCAMPMENT RIVER. AT 19Z...THE ENCAMPMENT RIVER HAS DROPPED
BACK BELOW FLOOD STAGE WITH A READING OF 6.32 FEET. THE ENCAMPMENT
RIVER WILL DROP UNTIL AROUND 6 PM...AND IS EXPECTED TO RISE ONCE
AGAIN ABOVE FLOOD STAGE TONIGHT. THE NORTH PLATTE RIVER AT
SARATOGA AS OF 19Z WAS AT 8.55 FEET AND STILL RISING SLOWLY. IT
WILL REACH ITS CREST OF 8.6 FEET BY NOON MONDAY. THE LARAMIE
RIVER AT LARAMIE MAY AGAIN APPROACH FLOOD STAGE BY MID WEEK...THUS
HAVE ISSUED A FLOOD WATCH FOR MIDDAY MONDAY THROUGH WEDNESDAY
NIGHT.

RELEASES FROM UPSTREAM RESERVOIRS WILL MAINTAIN NEAR BANKFULL
CONDITIONS ALONG THE NORTH PLATTE AT HENRY THROUGH THE MID PART OF
NEXT WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLOOD WATCH FROM NOON MONDAY TO 6 AM THURSDAY FOR WYZ115.
NE...NONE.

&&

SHORT TERM...RJM
LONG TERM...WEILAND
AVIATION/FIRE WEATHER/HYDROLOGY...HAHN
Hazardous weather outlook, Jun 6, 2:48 PM MDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MDT SUN JUN 6 2010

NEZ003-019>021-054-055-095-096-WYZ106>108-117>119-072100-
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
248 PM MDT SUN JUN 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE AREA THROUGH 9 PM
THIS EVENING.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON
ACROSS THE AREA AND WILL MOVE TO THE SOUTHEAST. A FEW OF THE
STORMS WILL BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

IN THE EARLY OVERNIGHT PERIOD...THE MAIN THREAT WILL SHIFT TO
MAINLY DAMAGING WINDS ACROSS THE NEBRASKA PANHANDLE. HEAVY RAIN
WILL ALSO ACCOMPANY THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIDELY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE MOST DAYS DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-WYZ101>105-109>116-072100-
DAWES-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
248 PM MDT SUN JUN 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON
AND EVENING. SOME OF THE STORMS WILL PRODUCE SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN. A FLOOD WARNING REMAINS IN EFFECT FOR THE NORTH
PLATTE RIVER AT SARATOGA AND SINCLAIR...AND THE ENCAMPMENT RIVER
AT ENCAMPMENT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FLOOD WARNING WILL REMAIN IN EFFECT FOR THE NORTH PLATTE
RIVER AT SARATOGA AND SINCLAIR...AND THE ENCAMPMENT RIVER AT
ENCAMPMENT THROUGH WEDNESDAY EVENING. A FLOOD WATCH IS NOW IN
EFFECT FOR THE LARAMIE VALLEY INCLUDING THE LARAMIE RIVER MONDAY
THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 6, 3:08 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
308 PM MDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     HAIL             CHEYENNE                41.15N 104.79W
06/06/2010  M1.75 INCH       LARAMIE            WY   PUBLIC

&&

BCHAPMAN
Local storm report, Jun 6, 3:10 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
310 PM MDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     HAIL             CHEYENNE                41.15N 104.79W
06/06/2010  M0.50 INCH       LARAMIE            WY   PUBLIC

&&

BCHAPMAN
Local storm report, Jun 6, 3:12 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
312 PM MDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             1 S CHEYENNE            41.13N 104.79W
06/06/2010  M1.00 INCH       LARAMIE            WY   PUBLIC

&&

BCHAPMAN
Local storm report, Jun 6, 3:18 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
318 PM MDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             CHEYENNE                41.15N 104.79W
06/06/2010  M0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

            AT INTERSECTION OF I-25 AND COLLEGE

0316 PM     HAIL             CHEYENNE                41.15N 104.79W
06/06/2010  M0.50 INCH       LARAMIE            WY   PUBLIC

            REDUCED VSBY FOR ABOUT 2 MIN.

&&

BCHAPMAN
Local storm report, Jun 6, 3:22 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
322 PM MDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             CHEYENNE                41.15N 104.79W
06/06/2010  M0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

            SOME PEA SIZED ALSO WITH 3/4 INCH PER HR RAINFALL.

&&

BCHAPMAN
Local storm report, Jun 6, 3:27 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
327 PM MDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             CHEYENNE                41.15N 104.79W
06/06/2010  M0.50 INCH       LARAMIE            WY   PUBLIC

            HAIL FELL BETWEEN 305 AND 320 PM NEAR LCCC COLLEGE.

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:29 AM MDTAreal Flood WarningCYSCarbon24 hr
Jun 6, 10:16 AM MDTFlood WatchCYSAlbany4 days
Jun 6, 2:10 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie50 min
Jun 6, 2:58 PM MDTSevere Thunderstorm WarningCYSLaramie47 min
Jun 6, 3:11 PM MDTSevere Thunderstorm WarningCYSAlbany, Carbon49 min
Jun 6, 3:33 PM MDTSevere Thunderstorm WarningCYSAlbany, Goshen, Laramie, Platte42 min
Jun 6, 4:13 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie22 min
Jun 6, 4:45 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte45 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.